# SDR A6WA200440027

- Difficulty date: March 8, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 3,856 hours
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE CARGO WARNING MESSAGE DURING TAXI.  COMPLIED WITH IMMEDIATE ACTION CHECKLIST QRH.  CARGO BOTTLE LOW CAUTION MESSAGE.  MESSAGE SMOKE CARGO EXTINGUISHED.  REMOVED AND REPLACED BOTH FIRE BOTTLES AND SQUIBS IAW MM.  REMOVED FROM MEL AND PLACARD. REMOVED AND REPLACED CARGO SMOKE DETECTOR.  INSIDE SMOKE DETECTOR WAS DIRTY CAUSING INTERMITTENT ALARMS.  CLEANED INSIDE DETECTOR.  (M)
